Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6078298, 6 pages
http://dx.doi.org/10.1155/2016/6078298
Research Article

On the Hyers-Ulam Stability of the First-Order Difference Equation

Mathematics Section, College of Science and Technology, Hongik University, Sejong 30016, Republic of Korea

Received 25 May 2016; Accepted 10 July 2016

Academic Editor: Jaeyoung Chung

Copyright © 2016 Soon-Mo Jung and Young Woo Nam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. N. Elaydi, An Introduction to Difference Equations, Springer, New York, NY, USA, 3rd edition, 2005. View at MathSciNet
  2. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960, Reprinted as: Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1964.
  3. D. Popa, “Hyers–Ulam–Rassias stability of a linear recurrence,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 591–597, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. Popa, “Hyers-Ulam stability of the linear recurrence with constant coefficients,” Advances in Difference Equations, vol. 2005, Article ID 407076, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, Singapore, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. Z. Eskandani, P. Găvruta, J. M. Rassias, and R. Zarghami, “Generalized Hyers-Ulam stability for a general mixed functional equation in quasi-β-normed spaces,” Mediterranean Journal of Mathematics, vol. 8, no. 3, pp. 331–348, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Găvruta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  12. T. B. Singh, Elements of Topology, CRC Press, New York, NY, USA, 2013. View at MathSciNet
  13. J. Brzdęk, D. Popa, and B. Xu, “The Hyers-Ulam stability of nonlinear recurrences,” Journal of Mathematical Analysis and Applications, vol. 335, no. 1, pp. 443–449, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Brzdęk, D. Popa, and B. Xu, “On nonstability of the linear recurrence of order one,” Journal of Mathematical Analysis and Applications, vol. 367, no. 1, pp. 146–153, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus